# SDR CA060421028

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500 S25-26l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SKIN HAS SMALL DENT BETWEEN STR 25L AND STR 26L AT BS500+13 AND REPAIRED IAW CUSTOMER EA. (TC NR 20060421028)
